# SDR VNAA0608020

- Difficulty date: August 19, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 5,116 hours, 4,803 cycles
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE NOSE WHEEL STEERING FAILED ON LANDING AND WOULD NOT RESET WITH THE NOSE WHEEL STEERING SWITCH.  MAINTENANCE CYCLED THE CIRCUIT BREAKERS AND PERFORMED OPERATIONAL CHECKS.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
